advertisement
Question
Posted by: | 2019/10/15

two problems night time cough and gerd symptoms

cough started month or so ago, have been taking lisinopril/hctz 20/25mg for years my DR changed it to 20/12.5mg recently do not know if that could be the cause or not. The gerd symptom I have had for five years now, have been taking Prilosec no affect. Have had upper GI to see what might be the cause, even had esophagus stretched no affect. Do not know if the two symptoms could be related or not.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCough Expert
- 2019/10/17

I don't think the reduction in HCT dose would be causing any of these symptoms.  You need to see a GI specialist.  It might be possible to maximise the antacid therapy and also to use certain medications that make the stomach empty more quickly.  If these don't help and the symptoms are disabling there are surgical options.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement